# SDR JJBA20210201049

- Difficulty date: February 1, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 42,917 hours, 33,381 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DOT STICKER ON THE FUSELAGE AT FR 19-20L AND STGR 12-13L. INSTALLED REPAIR AT FR19A-20 BETWEEN STGR 11L AND 15L.
